# SDR ASAA2014110709711

- Difficulty date: November 7, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 48,913 hours, 18,842 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10001029
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LT HORIZONTAL LOWER SKIN, FWD OF AFT SPAR, 5' OTBD OF STABILIZER, STA 166.30. 2.120' LONG.  ACFT GROUNDED.  REPAIRED LT HORIZONTAL LOWER SKIN STA 171.30 IAW SRM 55-10-01-2R-11.
